Bentool And Feels Itchy After Using Scabies Medicine?
hello .. i have used scabimite all over my body .. but i like to have 1 or 2 new bumpsrnsometimes on my hands/bodyrrrrrs is that the new base of lice or whatrnthe first bumps…it feels itchy.. But it’s been a long time, how many times have you used scabimite ointment?
scabimite is one of the trademarks of a drug that contains 5% permethrin, which is a topical medication that is usually used to treat scabies or tick bites. This topical medication is intended as a "pesticide" against lice that have continued to lay eggs in the cracks of human skin, and how to use it is to be applied all over the body. If you do use scabimite on the doctor's instructions, then generally the use and side effects have been explained by the doctor. The appearance of the bumps themselves, amounting to 1 or 2 pieces, is usually not a side effect of using permethrin which is actually applied all over the body. The bumps that appear may be the result of the bite of another insect unrelated to the scabies tick. Bumps can also be a sign of allergies to certain foods/drinks that a person consumes.
If the bumps only appear 1-2 pieces and then disappear on their own, it can generally be ignored because it may just happen that the bumps appear on the bites of other insects during scabies treatment. However, if the bumps actually increase or do not improve, don't hesitate to consult a dermatologist immediately. Here we attach an article about scabies. Hope it is useful.
dr. N. K. Arief